# SDR CALA2025082808215

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N17317
- Make and model: Boeing 737-8
- Aircraft serial: 67570
- Aircraft time: 8,113 hours, 2,739 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS FLIGHT PAX REPORT WATER LEAKING FROM EXIT ROW DOOR.   INSPECTED AND DID NOT FIND ANY FLUID COMING FROM ANYWHERE IN THE ARE OF ANY OF THE EXIT ROW DOORS. NO OTHER DEFECTS WERE NOTED.
